# SDR AALA971043

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49326
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3060698101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS ADJACENT TO FORWARD OVERWING EXIT INOPERATIVE.  RESECURED LOOSE EMERGENCY FLOOR LIGHT STRIP CONNECTOR FOR LIGHT STRIP ADJACENT TO FORWARD OVERWING EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
